Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

On the interior of the convex hull of a euclidean set


Author: William Gustin
Journal: Bull. Amer. Math. Soc. 53 (1947), 299-301
DOI: https://doi.org/10.1090/S0002-9904-1947-08787-5
MathSciNet review: 0020800
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    1. C. Carathéodory, Über den Variabilitätsbereich der Fourier’schen Konstanten von positiven harmonischen Funktionen, Rend. Circ. Mat. Palermo vol. 32 (1911) §9. 2. E. Steinitz, Bedingt konvergente Reihen und konvexe Systeme, J. Reine Angew. Math. vol. 143 (1913) §10. 3. E. Steinitz, Bedingt konvergente Reihen und konvexe Systeme, J. Reine Angew. Math. vol. 146 (1916) §26.


Additional Information